advertisement
Question
Posted by: sweet | 2007/04/24

long term effects of ephadrine use

dear doctor,

i know somewone who uses the product "Leanor" excesively. please let me know what the long term effects on the body would be. the person uses approximately 1 bottle per week?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Sweet
"In large doses giddiness, headaches, nausea, vomiting, sweating, thirst, tachycardia, precordial pain, palpitations, difficulty in micturition, muscular weakness and tremors, anxiety, restlessness and insomnia may occur. Some patients may exhibit these symptoms with the therapeutic dose. It should be used with care in patients with organic heart disease, cardiac decompensation, or angina of effort and in patients receiving digitalis. In patients with prostatic enlargement, it may increase difficulty urinating . Due to its stimulant effect on the CNS it should not be taken after about 4 pm. The effect of d-Norpeudoephedrine may be diminished or enhanced by tricyclic anti-depressants. Prolonged administration has no cumulative effect, but tolerance, with dependence on the drug has been reported."
In short - it is bad for your heart, you can get dependent on it, and it makes you jittery.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement